# SDR AALA201701149004

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,601 hours, 11,110 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Part number: Z011H0002116
- Part serial: 011H00000943
- Condition: Malfunctioned
- Location: Cids
- Part time: 70,040 hours, 9,943 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EVACUATION COMMAND WENT OFF UNCOMMANDED. WAS ABLE TO RESET. MAINTENANCE REPLACED CIDS DIRECTOR NR 1 PER AMM 23-73-34. PERFORMED SATISFACTORY EMERGENCY EVACUATION SIGNALING TEST PER 23-73-00.
